# SDR AWXA200601915

- Difficulty date: October 17, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546541504
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MC - MAJOR REPAIR - C-16 CHECK - CRACKED FRAME, BS 663.75, S2L - S3L.  REPAIRED FRAME, BS 663.75, S2L - S3L IAW B737-300 SRM 53-00-07 FIGURE 201.
